Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Is there any side effects from chemo done for Lymphoma ?

My husband in about 1/2 way through his chemo teatment for Lymphoma and I have notice a broken blood vessel in the bottom right had side nearset the nose on his left eye is this something to do with the treatment or not and what if anything he should do.
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi Ryan,

The broken blood vessel cannot be due to chemotherapy unless there is bleeding from the above mentioned site. If there is no bleeding it is better to leave it alone as this will not cause any harm to your husband.

Dr. Naveen Kumar
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor